# SDR SWAA012722

- Difficulty date: October 2, 2001
- Submitted: October 4, 2001
- Operation: Air carrier
- Aircraft: N331SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23695
- Aircraft time: 44,802 hours, 43,446 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND FUSELAGE SKIN CRACKED 2.25 INCHES LONG AT BS 747, BETWEEN STR 18R & 19R.                              REPAIRED SKIN PER SRM.
